zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
An approximation result for a quasi-linear stochastic heat equation. (English) Zbl 1196.60115
Summary: We study the limiting behavior, as $n$ goes to $\infty $, of a solution of a stochastic partial differential equation driven by a process $X^n$ which converges in law to the Brownian sheet. Under some assumptions, we prove that the solution $u^n$ converges in distribution in $\cal C([0,1]^2)$ to a weak solution of a SPDE.

60H15Stochastic partial differential equations
Full Text: DOI
[1] Bally, V.; Millet, A.; Sanz-Solé, M.: Approximation and support theorem in hölder norm for parabolic stochastic partial differential equations, Ann. probab. 23, No. 1, 178-222 (1995) · Zbl 0835.60053 · doi:10.1214/aop/1176988383
[2] Carmona, R. A.; Fouque, J. P.: A diffusion approximation result for two parameter processes, Probab. theory related fields 98, 277-298 (1994) · Zbl 0794.60060 · doi:10.1007/BF01192255
[3] Florit, C.; Nualart, D.: Diffusion approximation for hyperbolic stochastic differential equations, Stochastic process. Appl. 65, 1-15 (1996) · Zbl 0889.60070 · doi:10.1016/S0304-4149(96)00098-1
[4] Funaki, T.: Random motion of strings and related evolution equations, Nagoya math. J. 89, 129-193 (1983) · Zbl 0531.60095
[5] Gyöngy, I.: Lattice approximations for stochastic quasi-linear parabolic partial differential equations driven by space--time white noise i\ast, Potential anal. 9, 1-25 (1998) · Zbl 0915.60069 · doi:10.1023/A:1008615012377
[6] Gyöngy, I.; Krylov, N. V.: Existence of strong solutions for itô’s stochastic equations via approximations, Probab. theory related fields 105, 143-158 (1996) · Zbl 0847.60038 · doi:10.1007/BF01203833
[7] Gyöngy, I.; Pardoux, E.: On quasi-linear stochastic partial differential equations, Probab. theory related fields 94, 413-425 (1993) · Zbl 0791.60047 · doi:10.1007/BF01192556
[8] Jetschke, G.: Lattice approximation of a nonlinear stochastic partial differential equation with white noise, International series of numerical mathematics 102, 107-126 (1991) · Zbl 0742.60059
[9] Lee, K. S.; Kim, Y. T.; Jeon, J. W.: A wong--zakai type approximation for two-parameter processes, Stoch. anal. Appl. 20, No. 3, 615-642 (2002) · Zbl 1002.60054 · doi:10.1081/SAP-120004117
[10] Mytnik, L.; Perkins, E.; Sturm, A.: On pathwise uniqueness for stochastic heat equations with non- Lipschitz coefficients, Ann. appl. Probab. 34, 5 (2006) · Zbl 1108.60057 · doi:10.1214/009117906000000331
[11] Nualart, D.; Ouknine, Y.: Regularization of quasilinear heat equation by a fractional noise, Stoch. dyn. 4, 201-221 (2004) · Zbl 1080.60065 · doi:10.1142/S0219493704001012
[12] Shiryayev, A. N.: Probability, Graduate texts in mathematics (1995)
[13] Walsh, J. B.: An introduction to stochastic partial differential equations, Lecture notes in math. 1180 (1984) · Zbl 0608.60060
[14] Wichura, M. J.: Inequalities with applications to the weak convergence of random processes with multi-dimensional time parameters, Ann. math. Statist. 40, 681-687 (1969) · Zbl 0214.17701 · doi:10.1214/aoms/1177697741